MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI CERVICAL SPINE LOCKING SCREW 16MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI CERVICAL SPINE LOCKING SCREW 16MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL
Model Number 04.617.816
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is an unknown date in 2018.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient reported complaint.It was reported that on (b)(6) 2018, a revision surgery was done involving a depuy synthes zero natural device due to pain and risk that unknown screws would back-up into patient's esophagus.Device was originally implanted into the patient's neck on (b)(6) 2018.Cervical neck procedure done involved discs 2-3 and 3-4.The surgeon advised that unknown screws or pins that were used were inserted into the plate and locked into place.When the patient went for a follow-up appointment on an unknown date (2 months post-operatively), x-ray revealed that screws were backed out and failed to click in properly which resulted in an unknown emergency surgery.The surgeon¿s report documented hardware malfunction and claims that she never heard of screws backing out before.Patient was taken off blood thinners prior to the emergency procedure.The patient was not informed to resume blood thinners post-operatively which resulted in having circulation problems in the legs, blood clots, and may need amputations.It is unknown if there was surgical delay.Patient is in constant pain with attached cervical stimulator and neck brace.Concomitant devices: zero-p natural plate size 7 with assembly tool (part: 04.617.707s, lot: h663029, quantity: 1) this report is for a 3.0mm ti cervical spine locking screw 16mm.This is report 2 of 2 for (b)(4).

Brand Name
3.0MM TI CERVICAL SPINE LOCKING SCREW 16MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8223668
Report Number2939274-2019-55728
Device Sequence Number1656696
Product Code OVE
UDI-Device Identifier10705034742298
UDI-Public(01)10705034742298
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.617.816
Device Catalogue Number04.617.816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR